# SDR HNAA2022071800242

- Difficulty date: June 23, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 49,206 hours, 46,900 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E922505 - LH PYLON SPAR 2 YOKE FASTENER HOLE THROUGH UPPER SKIN GOUGED. .... ACCOMPLISHED REPAIR OF LH PYLON SPAR 2 YOKE FASTENER HOLE IAW EMB SB# 145-54-0008 AND EO1-54-22-0141.
